On the question of Cartan prolongations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1982), pp. 30-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_11_a4,
author = {Yu. B. Ermolaev},
title = {On the question of {Cartan} prolongations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {30--40},
year = {1982},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_11_a4/}
}
Yu. B. Ermolaev. On the question of Cartan prolongations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1982), pp. 30-40. http://geodesic.mathdoc.fr/item/IVM_1982_11_a4/